# SDR CALA2025040403525

- Difficulty date: March 31, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 27,238 hours, 9,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A85407
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

{B737-06-3-0049} CABIN AFT WET AREA L/H INNER CHORD, IS CORRODED FROM STA. 955 TO STA. 98.5 REF AAR N/R 9954829 REMOVED AND REPLACED CABIN AFT WET AREA INNER CHORD REF B-737 SRM 51-40-02-0G-0 AND DWG 147A8540
